MathSciNet Relay Station
MathSciNet bibliographic data
MR1356874 35J65 (35J20 58E05)
Berestycki, Henri; Capuzzo-Dolcetta, Italo; Nirenberg, Louis Variational methods for indefinite superlinear homogeneous elliptic problems. NoDEA Nonlinear Differential Equations Appl. 2 (1995), no. 4, 553–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement